Alert archive / Ohio / Special Weather Statements in 2012

Special Weather Statement, NWS Cleveland, OH

August 20, 2012Summit County, Ohio

NWS Cleveland, OH issued this special weather statement at Aug 20, 2012, 1:12 PM EDT for Summit County, Ohio. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2012, 1:12 PM EDT (17:12 UTC)
Expired
Aug 20, 2012, 2:15 PM EDT
In force
63 min
Issued by
NWS Cleveland, OH

County Summit County, OH

The radar

The Cleveland radar (KCLE), 32 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 5.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WWUS81 KCLE 201712
SPSCLE

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
112 PM EDT MON AUG 20 2012

OHZ011-021-201815-
CUYAHOGA OH-SUMMIT OH-
112 PM EDT MON AUG 20 2012

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
CUYAHOGA AND SUMMIT...

AT 107 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN CLEVELAND
INDICATED STRONG THUNDERSTORMS 6 MILES EAST OF NORTH ROYALTON...OR
ABOUT 11 MILES EAST OF STRONGSVILLE...MOVING SOUTHEAST AT 10 MPH.
THERE IS ANOTHER STRONG THUNDERSTORM LOCATED NEAR BROOKLYN MOVING 
EAST AT 10 MPH. THESE STORM ARE CAPABLE OF PRODUCING SMALL HAIL AND 
GUSTY WINDS TO 40 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...      
  BRECKSVILLE...
  PENINSULA...
  HUDSON...
  AKRON...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4099 8139 4099 8168 4128 8168 4128 8176
      4148 8176 4148 8140

$$

ABE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Aug 20, 12:24 PM EDT, 48 minutes earlier.

Area forecast discussion, Aug 20, 12:24 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1224 PM EDT MON AUG 20 2012

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE TROUGH OVER THE AREA WILL MOVE OFF TO
THE EAST BY WEDNESDAY. HIGH PRESSURE AT THE SURFACE WILL REMAIN
OVER THE OHIO VALLEY THROUGH THURSDAY THEN SHIFT TO THE EAST
COAST BY THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS AND THUNDERSTORMS WERE DEVELOPING ON LAND MAINLY IN
RESPONSE TO BEING CLOSE TO THE INVERTED SURFACE TROF AND AN UPPER
TROF MOVING THROUGH THE AREA AND THE AIR ALOFT IS VERY COLD.
WATERSPOUTS HAVE ALSO DEVELOPED OVER THE WATER. WITH THE COLD AIR
ALOFT AND THE FREEZING LEVEL SOMEWHAT LOW...SOME OF THE
THUNDERSTORMS COULD HAVE HAIL. THE SHOWERS AND THUNDERSTORMS WILL
DECREASE THIS EVENING. NO CHANGES TO THE HIGH TEMPERATURE
FORECAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
LAST SIGNIFICANT S/W WILL DIG INTO UPPER TROF AND MOVE ACROSS OHIO
TUE AND TUE NIGHT. SHOULD CONTINUE TO SEE SOME SCT SHRA/TSRA WITH
THIS TROF BUT NOT SURE IF ANY ACTIVITY CAN HANG AROUND AGAIN TONIGHT
BUT WILL SEE CONVECTION OCCUR WITH HEATING ON TUE. QUESTION IS HOW
FAR WEST ACTIVITY WILL OCCUR BEFORE SHIFTING EAST WITH THE UPPER
TROF AS MODELS DIFFER ON THIS.

TROF AXIS OVER CENTRAL PART OF CWA BY 00Z TUE EVENING SO WILL CARRY
AN EVENING CHANCE FOR THE EAST PART OF THE CWA THEN TAPER CHANCE TO
14% OR LESS BY MIDNIGHT DUE TO LOSS OF HEATING AND TROF SHIFTING TO
EASTERN BORDER.

LOWS WILL CONTINUE TO BE SEASONALLY COOL WITH MAINLY LOW TO MID 50S
AND HIGHS TUE SHOULD MAINLY RANGE FROM 73 TO 78.

UPPER TROF SHOULD BE FAR ENOUGH EAST ON WED TO KEEP PRECIP THREAT
EAST OF THE CWA BY THE TIME DAYTIME TEMPS GET TO AFTERNOON HIGHS.
HIGH PRESSURE SLOWLY MOVES JUST EAST OF AREA INTO FRI AND THIS
SHOULD KEEP CONDITIONS DRY WED NIGHT THROUGH AT LEAST THU NIGHT.
TEMPS WILL BEGIN TO WARM SOME ON WED BUT MORE SO ON THU AS THE
CENTER OF THE HIGH SHIFTS INTO WV AND PA TO ALLOW WINDS TO TURN MORE
S AND SW.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
GENERAL RIDGING SHOULD OCCUR LATE IN THE WEEK. WITH WEAK WARM
ADVECTION...TEMPERATURES WILL RECOVER ABOVE NORMAL... GENERALLY IN
THE MID 80S. DEWPOINTS WILL NOT RISE AS QUICKLY AS THE LOW LEVEL
FLOW REMAINS OUT OF THE DRY EAST COAST HIGH... SO THE RETURN OF THE
WARM WEATHER SHOULD NOT FEATURE TOO MUCH HUMIDITY.

ALL THE MODELS INDICATE A WEAKENING SHORT WAVE LIFTING NORTHEAST
ACROSS THE NORTHERN GREAT LAKES ON SATURDAY. HARD TO GET EXCITED
ABOUT RAIN CHANCES AS THE GULF MOISTURE HAS NOT RETURNED YET AND
THERE IS LITTLE FORCING. IT IS GETTING LATE IN THE YEAR FOR DIURNAL
CONVECTION ALTHOUGH A FEW SHOWERS OR THUNDERSTORMS ARE NOT OUT OF
THE QUESTION WITH THE WEAK WARM ADVECTION. DO NOT WANT TO MAKE THE
UPCOMING WEEKEND SEEM WET AND WILL KEEP THE PROBABILITY OF
PRECIPITATION GENERALLY BETWEEN 15 AND 25 PERCENT WITH DRY OR SLIGHT
CHANCE WORDING.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
PATCHY FOG/MIST WILL QUICKLY DISSIPATE AS THE SUN GETS HIGHER THIS
MORNING. A FEW SHOWERS/STORMS HAVE DEVELOPED OVER THE CENTRAL
LAKE ERIE LAKESHORE. THIS IS THE BEGINNING OF THE NEW ACTIVITY FOR
THE DAY AS THE NEXT TROUGH ALOFT BEGINS TO TRACK ACROSS THE AREA.
WILL USE A TEMPO FORECAST FOR SHOWERS/STORMS ACROSS NORTHEAST OHIO
AND INLAND NORTHWEST PENNSYLVANIA WITH THE BEST CHANCE BEING THIS
AFTERNOON.

.OUTLOOK...NON-VFR POSSIBLE TUESDAY IN MORNING FOG AND WIDELY
SCATTERED SHOWERS/STORMS.

&&

.MARINE...
UPDATED THE MARINE FORECAST TO INCLUDE POTENTIAL FOR WATERSPOUTS
MAINLY THIS MORNING AND EARLY AFTERNOON. SHOWERS AND THUNDERSTORMS
DEVELOPED ALONG THE LAND BREEZE THIS MORNING AND I ANTICIPATE THE
ACTIVITY WILL MOVE INLAND WITH THE LAKE BREEZE. ONCE THIS
OCCURS...THE THREAT FOR WATERSPOUTS WILL DIMINISH.  OTHER THAN THE
WATERSPOUTS...NO OTHER CHANGES WERE MADE TO THE FORECAST.

THE SURFACE HIGH PRESSURE AREA WILL BUILD ACROSS THE LAKE EARLY
THIS WEEK WITH A NORTH FLOW BECOMING ESSENTIALLY BECOMING LIGHT
AND VARIABLE BY MID WEEK. THE TROUGH OF LOW PRESSURE REMAINS
ALOFT... SO MARINERS SHOULD WATCH FOR A STRAY THUNDERSTORM THROUGH
TUESDAY MORNING. THE FLOW WILL VEER TOWARD THE SOUTHEAST AND SOUTH
LATER IN THE WEEK AS THE SURFACE HIGH SLIDES EAST BUT THE PRESSURE
GRADIENT AND WINDS WILL REMAIN RELATIVELY LIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...KIELTYKA
SHORT TERM...ADAMS
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Aug 20, 11:38 AM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1138 AM EDT MON AUG 20 2012

OHZ003-006>009-017>019-027>029-036-037-047-211545-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-MARION-MORROW-KNOX-
1138 AM EDT MON AUG 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-211545-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1138 AM EDT MON AUG 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

COLD AIR INDUCED WATERSPOUTS ARE POSSIBLE INTO THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ010>014-020>023-030>033-038-089-PAZ001>003-211545-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1138 AM EDT MON AUG 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON.
SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 20, 8:56 AM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
856 AM EDT MON AUG 20 2012

OHZ007-009-201400-
ERIE OH-OTTAWA OH-
856 AM EDT MON AUG 20 2012

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
OTTAWA AND ERIE...

AT 844 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN CLEVELAND
INDICATED STRONG THUNDERSTORMS 5 MILES SOUTHWEST OF KELLEYS ISLAND...
OR ABOUT 8 MILES NORTHWEST OF SANDUSKY...MOVING SOUTHEAST AT 10 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  SANDUSKY...
  CEDAR POINT...

THERE IS THE POSSIBILITY FOR WATERSPOUTS TO DEVELOP AS THE STORM
MOVES OVER THE WATER. PERSONS ON THE SHORE AND MARINERS IN THE
VICINITY OF THE STORM SHOULD BE ALERT FOR THE POSSIBILITY OF
WATERSPOUTS. BRIEF WIND GUSTS TO 30 MPH...LIGHTNING...SMALL HAIL AND
LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THE THUNDERSTORM.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4155 8279 4156 8272 4157 8271 4161 8275
      4163 8270 4161 8266 4156 8272 4151 8271
      4142 8259 4139 8251 4142 8235 4128 8254
      4129 8267 4146 8285 4149 8285 4152 8291
      4163 8282

LOMBARDY
Special weather statement, Aug 20, 9:33 AM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
933 AM EDT MON AUG 20 2012

OHZ007-009-201400-
ERIE OH-OTTAWA OH-
933 AM EDT MON AUG 20 2012

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
OTTAWA AND ERIE...

AT 844 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN CLEVELAND
INDICATED STRONG THUNDERSTORMS 5 MILES SOUTHWEST OF KELLEYS ISLAND...
OR ABOUT 8 MILES NORTHWEST OF SANDUSKY...MOVING SOUTHEAST AT 10 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  SANDUSKY...
  CEDAR POINT...

THERE IS THE POSSIBILITY FOR WATERSPOUTS TO DEVELOP AS THE STORM
MOVES OVER THE WATER. PERSONS ON THE SHORE AND MARINERS IN THE
VICINITY OF THE STORM SHOULD BE ALERT FOR THE POSSIBILITY OF
WATERSPOUTS. BRIEF WIND GUSTS TO 30 MPH...LIGHTNING...SMALL HAIL AND
LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THE THUNDERSTORM.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4155 8279 4156 8272 4157 8271 4161 8275
      4163 8270 4161 8266 4156 8272 4151 8271
      4142 8259 4139 8251 4142 8235 4128 8254
      4129 8267 4146 8285 4149 8285 4152 8291
      4163 8282

LOMBARDY
Special weather statement, Aug 20, 1:06 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
106 PM EDT MON AUG 20 2012

OHZ022-023-032-033-201800-
MAHONING OH-PORTAGE OH-STARK OH-TRUMBULL OH-
106 PM EDT MON AUG 20 2012

...STRONG THUNDERSTORMS TO CONTINUE THROUGH EARLY AFTERNOON...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MAHONING...PORTAGE...STARK AND TRUMBULL...

AT 102 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN CLEVELAND
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTHEAST OF KINSMAN TO 5 MILES SOUTHWEST OF RAVENNA...MOVING
SOUTHEAST AT 10 MPH. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING
HAIL...BRIEF HEAVY RAIN UP TO THREE QUARTERS OF AN INCH AND WIND
GUSTS TO 35 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  RAVENNA...            YOUNGSTOWN...         WARREN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

&&

LAT...LON 4135 8118 4135 8100 4150 8101 4150 8053
      4090 8052 4090 8082 4093 8084 4093 8089
      4090 8090 4090 8108 4081 8108 4082 8144

KIELTYKA
Local storm report, Aug 20, 1:10 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
110 PM EDT MON AUG 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             3 W WARREN              41.24N 80.87W
08/20/2012  E0.88 INCH       TRUMBULL           OH   TRAINED SPOTTER

            NICKEL-SIZED HAIL REPORTED.

&&

JMAYERS
Special weather statement, Aug 20, 1:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
112 PM EDT MON AUG 20 2012

OHZ011-021-201815-
CUYAHOGA OH-SUMMIT OH-
112 PM EDT MON AUG 20 2012

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
CUYAHOGA AND SUMMIT...

AT 107 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN CLEVELAND
INDICATED STRONG THUNDERSTORMS 6 MILES EAST OF NORTH ROYALTON...OR
ABOUT 11 MILES EAST OF STRONGSVILLE...MOVING SOUTHEAST AT 10 MPH.
THERE IS ANOTHER STRONG THUNDERSTORM LOCATED NEAR BROOKLYN MOVING
EAST AT 10 MPH. THESE STORM ARE CAPABLE OF PRODUCING SMALL HAIL AND
GUSTY WINDS TO 40 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  BRECKSVILLE...
  PENINSULA...
  HUDSON...
  AKRON...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4099 8139 4099 8168 4128 8168 4128 8176
      4148 8176 4148 8140

ABE

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 10:48 AM EDTSpecial Marine WarningCLE117 min
Aug 20, 12:42 PM EDTSpecial Marine WarningCLE108 min
Aug 20, 1:06 PM EDTSpecial Weather StatementCLEMahoning, Portage, Trumbull54 min
Aug 20, 3:05 PM EDTAreal Flood AdvisoryCLEAshtabula, Trumbull91 min

Nearby

Special Weather Statements in Ohio, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.